# SDR VTZA97440

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Activated
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD/ROC - FLT 6326 - DURING CLIMB AT 1215 HOURS ON 8-2-97, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT OIL CONTAMINATION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND INSPECTED MAGNETIC CHIP DETECTOR AND FOUND CHIP WHICH WAS WITHIN LIMITS AND TOOK SOAP SAMPLE AND CLEANED AND REINSTALLED CHIP DETECTOR.  MAINTENANCE GROUND RAN AIRCRAFT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
